# SDR ASAA2025042757572

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 62,200 hours, 18,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW PLACARD MISSING 16A. GROUNDED - YES. 16A EMERGENCY EXIT LIGHT LENS REPLACED W/ NEW OPS CHECKS OF LIGHTS GOOD REF AMM 33-51-01-960-801.
